# SDR DXTA200809073268

- Difficulty date: September 7, 2008
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N114QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK469
- Aircraft time: 1,423 hours, 1,381 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

RT BRAKE PEDAL DROPPED TO THE FLOOR ON BOTH SIDES UPON USAGE DURING LANDING ROLL. PIC IN LT SEAT PUMPED RT BRAKE PEDAL 3 TIMES AND RT BRAKE STARTED TO WORK AGAIN.  INITIAL INSP FOUND BOTH PILOT AND CO PILOT BRAKE PEDALS FIRM WHEN DEPRESSED ACCOMPISHED BRAKE BLEEDING  PRODECURE AND NOTED AIR FROM THE RT BRAKE ASSY ACCOMPISHED IAW MM 32-40-00.
